# SDR USAA2012101600012

- Difficulty date: October 3, 2012
- Submitted: October 16, 2012
- Operation: Air carrier
- Aircraft: N768US
- Make and model: Airbus A319-112
- Aircraft serial: 1389
- Aircraft time: 32,264 hours, 21,213 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: D5311278400301
- Condition: Corroded
- Location: Fuselage
- Stage of operation: UK
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C11 CHECK - LEVEL 2 EXFOLIATION CORROSION ON MAIN CABIN RIGHT OUTBOARD SUPPORT RAIL BETWEEN FR20 TO FR23, -Y1584.  REPLACED RIGHT OUTBOARD SUPPORT RAIL BETWEEN FR20 TO FR23, -Y1584 IAW A319 SRM 51-42-11-001 PAR 6D FIG 8, PAR 6B, FIG 2 & 3, PAR 7B.
